PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 137-146
Tytuł artykułu

Factoring an odd abelian group by lacunary cyclic subsets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is a known result that if a finite abelian group of odd order is a direct product of lacunary cyclic subsets, then at least one of the factors must be a subgroup. The paper gives an elementary proof that does not rely on characters.
Twórcy
  • Institute of Mathematics and Informatics, University of Pécs, Ifjúság u. 6, 7624 Pécs, Hungary
Bibliografia
  • [1] K. Corrádi and S. Szabó, A Hajós type result on factoring finite abelian groups by subsets, Mathematica Pannonica 5 (1994), 275-280.
  • [2] G. Hajós, Über einfache und mehrfache Bedeckung des n-dimensionalen Raumes mit einem Würfelgitter, Math. Zeit. 47 (1942), 427-467. doi: 10.1007/BF01180974
  • [3] L. Rédei, Die neue Theorie der Endlichen Abelschen Gruppen und Verallgemeinerung des Hauptsatzes von Hajós, Acta Math. Acad. Sci. Hungar. 16 (1965), 329-373. doi: 10.1007/BF01904843
  • [4] A.D. Sands, A note on distorted cyclic subsets, Mathematica Pannonica 20 (2009), 123-127.
  • [5] S. Szabó and A.D. Sands, Factoring Groups into Subsets, Chapman and Hall, CRC, Taylor and Francis Group, Boca Raton 2009.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1166
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.